# SDR SWI2025F01266

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26L BETWEEN FS969.00 AND FS977.00 (MARKED)   (C-CHECK RO 09/07/2025)REMOVED/INSTALLED NEW STR 26L FROM FS954 TO FS977 REF CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, DWG SH690-37060 REV AC AND REF REO 690-53-51-456 REV -- DATE 2025-06-11. SEE CONTINUATION CARD FOR MORE DETAILS COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
